Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

What causes lower abdominal pain, low libido and lower back pain?

DOCTOR OF THE MONTH - Feb 2018
Feb 2018
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1984
Answered : 15964 Questions
Question
Lower abdominal constant pain in a male 51 years old, inability to maintain an erection, loss of libido, pain in lower back, constant feeling to move bowels but unable to, blood in bowels.
Posted Sun, 31 Aug 2014 in Abdominal Pain
 
 
Answered by Dr. T Chandrakant 13 minutes later
Brief Answer:
Investigations ASAP

Detailed Answer:
Hi.
Thanks for a precise history.

With the history you have provided I would request you to undergo the investigations at the earliest as all the symptoms are interrelated and you know what I mean by.
Please consult a Surgeon, the first thing to do is get a Clinical/ Physical examination including the perrectal examination as this is the one which gives such an information no other investigations can do.

Further:
The blood, urine and stool work including an X-ray Chest, ECG and Physician's Check up.
Colonoscopy, biopsy if needed
Contrast enhanced CT scan of the whole abdomen ( not the lower one alone).

Treatment will depend upon the findings.
Above answer was peer-reviewed by
 
Follow-up: What causes lower abdominal pain, low libido and lower back pain? 9 minutes later
What can it be with those symptoms
 
 
Answered by Dr. T Chandrakant 8 minutes later
Brief Answer:
Inflammatory or Malignancy

Detailed Answer:
Considering your age and symptom complex you have provided, there can be a few causes:
Inflammatory.
Malignancy has to be ruled out at the earliest.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor